MAUDE Adverse Event Report: VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A celt 5f device was used to attempt to close a 5f arterial puncture.During the deployment of the proximal wing it was noted that after several turns the proximal wing did not appear to open.The physician then attempted to advance to last step of ejecting the implant.He was unable to eject the implant, so he elected to instead abort by pulling out the entire delivery system (including the implant still attached) and used manual compression to achieve hemostasis.The patient was discharged the same day with no complications.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
MDR Report Key13063861
Report Number3013768822-2021-00014
Device Sequence Number4152850
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)240906(10)90018
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2021
Report Date (Section F) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberKCLT-05
Device Lot Number900118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/26/2021
Device Age2 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/24/2021